Bäcklund transformations and three-dimensional lattice equations

F.W. Nijhoff, H.W. Capel, G.L. Wiersma, G.R.W. Quispel

Research output: Contribution to journalArticleAcademic

55 Citations (Scopus)

Abstract

A (nonlocal) linear integral equation is studied, which allows for Bäcklund transformations in the measure. The compatibility of three of these transformations leads to an integrable nonlinear three-dimensional lattice equation. In appropriate continuum limits the two-dimensional Toda-lattice equation and the Kadomtsev-Petviashvili equation are derived as special examples.
Original languageUndefined
Pages (from-to)267-272
JournalPhysics letters A
Volume105
Issue number6
DOIs
Publication statusPublished - 1984
Externally publishedYes

Keywords

  • IR-69276

Cite this